# SDR DL76L954515

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damage
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FAILURE OF THE MLG UPPER STRUT AT THE AFT TRUNNION, BAC RECOMMENDED INSPECTION AND REWORK OF THE MLG BEAM AND THE FORWARD AND AFT PLATES ARE BEING REPLACED.  DL ERA 272107 DOCUMENTS THE REWORK OF THE MLG O/B SUPPORT FITTING LOWER HOLE.
